# SDR USAA960429

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47564
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Sta 756
- Part time: 59,672 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-1 CHECK INSPECTION, FOUND .5 INCH LONG CRACK IN LONGERON 3L AT STATION 756.  INSTALLED SPLICE REPAIR PER SRM 53-02 FIG 2.  (M)
